Hail, Cass
- When
- June 4, 4:27 PM CST
- Where
- Cass County, 0.52 mi W of Murray
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 40.920, -95.930
Golfball-size hail was reported near Murray.
A stationary front over Kansas started lifting north on June 4th as an unseasonably strong upper level low pressure system was organizing over the central Rockies. This allowed very warm and unstable air to feed north into southern Nebraska and southwest Iowa during the afternoon on the 4th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OAX wrote it up.
A stationary front over Kansas started lifting north on June 4th as an unseasonably strong upper level low pressure system was organizing over the central Rockies. This allowed very warm and unstable air to feed north into southern Nebraska and southwest Iowa during the afternoon on the 4th. Severe thunderstorms that developed by early afternoon on June 4 over central Nebraska quickly spread and developed into eastern Nebraska and southwest Iowa through evening. A few tornadic producing supercells developed over the area...and many of the storms contained very heavy rain which fell on soils that were already saturated from significant rains recorded over the prior week. This caused areas of flash flooding and subsequent river flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 4, 1:50 PM CST, 2 hours 37 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
250 PM CDT WED JUN 4 2008
.DISCUSSION...
ACTIVE PATTERN CONTINUES THROUGH THE FORECAST PERIOD. MAIN
CONCERNS WILL BE WITH TIMING AND LOCATION OF CONVECTION.
18Z SURFACE ANALYSIS SHOWED LOW PRESSURE OVER SOUTHEAST COLORADO
WITH A WARM FRONT STRETCHING FROM SOUTHWEST INTO NORTHEAST KANSAS
AND NORTHERN MISSOURI. SOME CONVECTION ALREADY DEVELOPING IN CENTRAL
NEBRASKA AND NEAR SOUTHEAST SOUTH DAKOTA BORDER. INITIAL THOUGHTS
ARE FOR WARM FRONT NEAR SOUTHEAST BORDER TO BECOME THE MAIN
FOCUS FOR CONVECTION LATER THIS AFTERNOON AND THIS EVENING AS LOW
LEVEL JET KICKS IN AND COLORADO LOW LIFTS NORTHEAST TOWARD NEBRASKA.
PW VALUES APPROACHING 2 INCHES ACROSS THE AREA TONIGHT SO HEAVY RAIN
ALSO LIKELY WITH THE STORMS. EXPECT CONVECTION TO MAKE STEADY
PROGRESS NORTH OVERNIGHT AS BOTH NAM AND GFS MOVE 850-700MB THETA-E
AXIS FROM NEAR THE NEBRASKA KANSAS BORDER THIS EVENING TO SOUTHEAST
SOUTH DAKOTA AND NORTH CENTRAL IOWA BY MORNING. WILL ISSUE HEADLINES
FOR FLASH FLOOD WATCH TONIGHT 00Z-12Z FOR THE ENTIRE CWA DUE TO
RECENT RAINFALL.
AFTER A MORNING BREAK...THREAT OF SEVERE STORMS AND HEAVY RAIN WILL
RETURN TO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT AS COLD
FRONT MOVES THROUGH ACCOMPANIED BY A STRONG UPPER WAVE...WITH
ANOTHER FRONT COMING ACROSS ON SATURDAY FOR YET ANOTHER CHANCE
OF STORMS.
LITTLE CHANGE TO THE EXTENDED AT THIS TIME WITH TREND TOWARD HPC
GUIDANCE.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 05/00Z.
STUBBORN LOW LEVEL MOISTURE KEPT MVFR/IFR CONDITIONS IN PLACE MUCH
OF THE MORNING...WITH KOMA STILL BELOW FL020 CIGS. HOWEVER EXPECT
CIGS TO LIFT TO VFR SOON AND REMAIN VFR THROUGH THE EVENING.
THUNDERSTORM DEVELOPMENT WILL LIKELY OCCUR IN CENTRAL NEBRASKA THEN
MOVE EAST WITH TIME...REACHING TAF SITES AFTER 03Z. SOME STORMS
COULD BE STRONG. LINGERING THUNDERSTORMS ARE POSSIBLE THROUGH
12Z-14Z TIMEFRAME. THEN A QUICK RETURN TO SOUTHERLY LOW LEVEL FLOW
BY 18Z WITH WIND SPEEDS GUSTING OVER 30KTS MUCH OF THE DAY. A COLD
FRONT WILL BE APPROACHING THE AREA FROM THE WEST LATE IN THE DAY
THURSDAY...AND WILL PRODUCE STRONG THUNDERSTORMS...LIKELY AFTER 22Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR NEZ011-012-015>018-030>034-042>045-050>053-
065>068-078-088>093.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR IAZ043-055-056-069-079-080-090-091.
&&
FOBERT/DERGANHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 428 PM CDT WED JUN 4 2008 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-051000- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 428 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE AREA TONIGHT WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY HAZARDS. SCATTERED THUNDERSTORMS HAD DEVELOPED NORTH OF A WARM FRONT ALONG THE NEBRASKA...KANSAS BORDER LATE THIS AFTERNOON. STORMS WILL SPREAD OR DEVELOP NORTH AHEAD OF THE WARM FRONT TONIGHT AS THE LOW LEVEL JET INTENSIFIES. SEVERE STORMS ARE POSSIBLE AGAIN THURSDAY AFTERNOON AS A COLD FRONT APPROACHES THE AREA. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL AGAIN BE THE PRIMARY HAZARDS ASSOCIATED WITH THE STORMS. HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND HEAVY RAIN WILL BE POSSIBLE YET THURSDAY NIGHT. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AND SATURDAY NIGHT AS ANOTHER COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGH THIS EVENING ACROSS MUCH OF THE AREA. FOBERT
The Omaha radar (KOAX), 58 km away, was scanning. The volume nearest the first event began at 22:27 UTC.
23 hail, 13 flood, 9 thunderstorm wind, 8 flash flood, 6 tornado. Local standard time, as filed.
Golfball-size hail was reported near Murray.
Thunderstorm winds were estimated at 60 mph by Law Enforcement.
Hail up to 1.25 inches in diameter fell from just south of Plattsmouth into the Plattsmouth area.
The hail was accompanied by thunderstorm wind gusts estimated at 60 mph.
This tornado started about 4 miles southwest of Ulysses in Seward county, crossed into Butler county about 1.5 miles south of Ulysses and then lifted around 1 mile east southeast of town. The tornado flipped irrigation center pivots along its path and caused tree and farm outbuilding damage. It was rated an EF1 in both Seward and Butler counties. The total path length in both counties was a little over 5 miles.
This tornado started about 4 miles southwest of Ulysses in Seward county, crossed into Butler county about 1.5 miles south of Ulysses and then lifted around 1 mile east southeast of town. The tornado flipped irrigation center pivots along its path and caused tree and farm outbuilding damage. It was rated an EF1 in both Seward and Butler counties. The total path length in both counties was a little over 5 miles.
A few hailstones approached baseball-size in the Surprise area which busted a few windshields. The hail was from the same supercell thunderstorm that produced a tornado in the Ulysses area.
This tornado touched down about 1 1/2 miles west of Ulysses, traveled east across town and then lifted around 2 1/2 miles east of town. The tornado heavily damaged 4 homes west of town and also caused tree and farm outbuilding damage and flipped dozens of center pivots. Power lines were also downed, causing 500 residents to lose power for 24 hours or more. Homes in Ulysses also sustained damage as did the Farmers Cooperative Elevator. This is the second tornado that spun up from a large supercell thunderstorm that moved across the area.
This tornado was apparently embedded in a downburst or series of downbursts that caused damage from east of Ulysses through the Ceresco and Valparaiso areas in Saunders county. The tornado damaged a grain bin and trees when it initially touched down and caused other damage along its relatively narrow path. This tornado was from the same supercell thunderstorm that produced 2 earlier tornadoes near Ulysses.
Heavy rain caused flash flooding of small creeks and farm fields around and northwest of St. Edward. The flood waters flowed into town flooding several streets causing their closure, mainly across the north part of town around 5th Street. Some basements were also flooded. Flood waters from this storm, or from flooding along Beaver Creek on June 8, washed out approaches to two county road bridges. Rainfall of 3.5 inches was observed in town with a report of 5 inches north of town.
The hail occurred with the supercell thunderstorm that produced 2 tornadoes near Ceresco.
A downburst or a series of downbursts associated with the supercell thunderstorm that spawned 2 tornadoes in the Ulysses area produced tree and building damage from east of Ulysses through Dwight and Valparaiso (which is in Saunders county). The winds were estimated by an NWS storm survey to be 60 to 80 mph. The tree damage extended east toward Ceresco where the storm spawned 2 more tornadoes.
The hail occurred with the same supercell thunderstorm that produced a tornado west of the region.
Thunderstorm wind gusts estimated at 60 mph were observed near Garland. The winds were associated with the supercell thunderstorm that spawned 2 tornadoes in the Ulysses area.
Thunderstorm winds, associated with the supercell that spawned 2 tornadoes in the Ulysses area, caused damage around Bee. The winds were estimated at over 60 mph.
Hail up to 2.75 inches in diameter fell for about 15 minutes from west of Raymond through Raymond and then to north of town. Scattered vehicle, house and crop damage was noted in the area.
Hail up to golf ball size was reported near North 14th and Davey Rd and Northwest 40th and Waverly Rd just north of Lincoln. Other reports of golf ball size were also received in the Lincoln vicinity, but mainly across the north part of town.
A downburst or series of downbursts uprooted trees and caused other scattered tree and farm outbuilding damage from west of Dwight in Butler county east to the Touhy and Valparaiso areas in Saunders county then across southern Saunders county. The winds were associated with the same supercell thunderstorm that produced a tornado near Dwight and 2 tornadoes in the Ceresco area.
This tornado started around 5 miles west and 1 mile south of Ceresco. West of town a barn was destroyed along with farm outbuildings. There was also substantial tree damage in the area and the metal panels of a farm building were strewn around power poles and across a field. Considerable tree and building damage occurred in the town of Ceresco, including the roof taken off of a restaurant/bar. Four homes in town were declared uninhabitable due to storm damage and another 71 sustained some sort of damage. In addition around 30 homes outside of town were damaged. Storm debris was scattered across Highway 77 which prompted its closure that continued well into the next day. The tornado probably traveled farther east of town than a mile as a local newspaper later reported that farm outbuilding and tree damage consistent with tornado damage was noted at several farmsteads 4 to 6 miles east of Ceresco. However, downed power lines limited the eastward extent of the NWS storm survey. Power was knocked out across much of town for several days with at least 225 power poles destroyed or severely damaged.
A second tornado spun up while the first tornado to its south was dissipating. This tornado affected mainly the northern end of Ceresco downing trees and power lines and causing some building damage. This tornado could have also possibly traveled farther east, but the survey was limited due to downed power lines.
Heavy rain caused flash flooding of county roads along Shell Creek from around Lindsay to Platte Center. Rainfall in the northwest part of the county was estimated at 2 to 3 inches.
Hail between nickel and half dollar size was reported across sections of Omaha. Reports of hail this large were received from the Elkhorn area, from 168th and Pacific, 192nd and Center, the 1600 block of South 24th Street and from the Millard area.
The hail fell for about 5 minutes and was accompanied by thunderstorm wind gusts estimated at 60 mph which caused some unspecified damage.
Thunderstorm winds estimated at around 60 mph caused unspecified damage in the Louisville area according to emergency management.
Thunderstorm winds estimated at over 60 mph downed several large trees in the Bellevue area. The fallen trees damaged several vehicles.
Hail up to golfball size was reported from around 3 miles west of Murray into Murray.
Hail around 3/4 of an inch in diameter was reported from 3 miles west to 1 mile east of Daykin.
Heavy rain fell across much of Cass county from late afternoon on June 4 into the overnight hours. Over 4 inches was reported around the Weeping Water area, which was likely representative of much of the county. The heavy rains flooded a few county roads around Elmwood and also flooded across Highway 34 near Avoca.
Hail up to nickel size fell for about 10 minutes.
According to emergency management five inches of rain fell near Palmyra with around 4 inches at Unadilla. The heavy rain caused flash flooding along Hooper Creek west of Unadilla and along a small creek east of town. The flood waters crossed a few county roads, eventually flowing into the Little Nemaha watershed.
Heavy rain caused flash flooding that washed out several roads and a bridge near Daykin and also produced runoff from farm fields that flooded across Highway 15 north of Fairbury. Rainfall from the thunderstorms was likely 2 to 4 inches from late afternoon of June 4 into the early morning hours of June 5.
Heavy rain caused flash flooding which caused extensive damage to basements and businesses and closed numerous county roads, mostly south of Lincoln, and especially along Salt Creek. Gravel was washed from roads and cropland was also flooded. It was estimated that resurfacing gravel roads alone would cost $180,000 and damage to homes and businesses could approach $1 million. Unofficial reports of up to 8 inches of rain fell from this storm.
Heavy rain caused flash flooding along Swan Creek and its tributaries over southern Saline county. The water flooded numerous county roads and hundreds of acres of farmland. Rainfall was reported at 3 to 5 inches in the Swanton area.
Reported 6 miles east of Daykin.
Thunderstorm winds gusts were estimated by the public at 60 mph.
Heavy rain caused flash flooding across mainly northern Gage county. Numerous county roads were flooded causing damage to culverts, according to emergency management. Farm fields also sustained damage.
Heavy rain caused extensive lowland flooding across much of the southern half of Lancaster county. Flooding was most pronounced on the upper sections of the Little Nemaha and Big Nemaha River basins as well as Salt Creek...all generally south of Lincoln. Flooding was also observed on some of the flood control lakes in the area, such as Hedgefield Lake and Wagon Train Lake. Unofficial rainfall from the storm totaled 8 inches south of Lincoln. Many businesses and houses were flooded as were a few vehicles. At least 2 evacuations were made in the Hickman area due to rising flood waters and nearly a mile of railroad track was washed out west of town. Flood waters crossed several county roads in southern Lancaster county, causing their closure, and flooding was also observed at many parks and recreation areas as well as adjacent farm land.
Heavy rain that fell across the Little Nemaha River basin on June 4th prompted the Little Nemaha River and the North Fork of the Little Nemaha River to flood from Palmyra and Otoe downstream through Talmage. The flood waters covered the bridge of old Highway 2 east of Dunbar and crossed the railroad tracks near town. Other flooding was observed around Palmyra and Unadilla through Syracuse. Besides agricultural lowlands, county roads in the region were also flooded. The Little Nemaha River at Auburn, which is in Nemaha county just downstream of the above locations, crested at 24.4 feet around 10pm CDT on June 5th, flood stage is 22 feet.
Heavy rain producing thunderstorms that tracked across the Big Blue River basin on June 4th caused the Big Blue River to flood from near Surprise downstream into Seward county south of Ulysses for the second time in a week. This time the crest was much higher and the water remained above flood stage longer due to additional heavy rain producing thunderstorms from June 5th through early on the 8th. The flooding from this event began during the early morning hours of June 5th and in Butler county it continued into the early morning hours of June 11th. The river at Surprise reached a crest of 11.3 feet around 7pm CDT on June 5th, flood stage is 7 feet. The flooding closed many county roads and a few highway spurs from near Surprise downstream through Ulysses. The flooding around Ulysses hampered tornado cleanup. Farmland was also flooded. The North Branch of the Big Blue River also flooded for a while on June 5, which caused the closure of Highway 92 between northbound Highway 15 and northbound Highway 81.
Heavy rain from June 4th into the early morning hours of June 5th caused the Little Blue River to flood across Jefferson county for the second time in a week. The river at Fairbury from this event reached a 19.2 foot crest around 1030am CDT on June 5th, flood stage is 15 feet. The river was above flood stage at Fairbury from early morning until late afternoon on June 5th. The flooding crossed a few county roads near the river and also flooded agricultural lowlands.
Reported near 14th and Mill Road.
Heavy rain over sections of the Missouri River basin from June 4th through June 8th caused another crest to occur along the Missouri River from around its confluence with the Platte River near Plattsmouth, downstream to near Nebraska City. From there the river never did fall below flood stage from late May until the third week of June. Flooding along the Missouri River in Otoe county from this crest began during the morning hours of June 5th. The river near Nebraska City eventually reached a crest of around 22.7 feet at 6am CDT on June 13th. Flood stage is 18 feet. The river finally dropped below flood stage at Nebraska City during the early evening hours of June 15th. The flooding affected agricultural lowlands and also closed a few county roads in the area.
Heavy rain producing thunderstorms that tracked across the Big Blue River basin on June 4th and 5th caused the Big Blue River to flood from near Surprise downstream through Saline county. Flash flooding was observed over sections of the county prior to the Big Blue River flooding, mainly along the Swan Creek basin. Flooding along the Big Blue River in Saline county began during the morning hours of June 5th with the river cresting at Crete at 25.1 feet around 745pm CDT on June 9th. Flood stage is 18 feet. The flooding along the Big Blue River lasted until the early morning hours of June 14th due to additional heavy rain producing thunderstorms on June 7th, 8th and 11th. Minor flooding was also observed along Turkey Creek for several hours on June 7th. The flooding along the Big Blue River closed many county roads and a few roads in Crete as well. Agricultural lowlands were also flooded. It was estimated that 1/3 of the county's 100 roads were affected by flooding.
Heavy rain fell across parts of the Wahoo Creek basin on June 4th prompting Wahoo Creek and some of its tributaries, including Sand Creek and Cottonwood Creek, to flood for the second time in a week. Additional rain on June 5th prolonged the flooding along the lower reaches of Wahoo Creek. The flooding was observed from west of Wahoo through the Ithaca area and then to near Wahoo Creek's mouth with the Platte River just northeast of Ashland. County roads in the area and also old Highway 77 and part of Highway 92 were closed for a while due to flood waters. The flooding damaged roads, bridges and guardrails and many culverts were clogged with debris. One bridge was lost and 2 approaches had to be rebuilt. Other flooding included agricultural lands and a park near Wahoo. Wahoo Creek at Ithaca crested at 21.2 feet around 315pm CDT on June 5th, flood stage is 19 feet. The creek at Ithaca fell below flood stage a little after midnight on the 6th. Wahoo Creek near Ashland crested at 19.6 feet at 1pm CDT on June 6th, flood stage is also 19 feet. The creek near Ashland fell below flood stage during the early afternoon hours of June 6th. Additional flooding from Salt Creek in the Ashland area caused a bridge over it in town to be closed for much of Thursday June 5th because of high water and debris. The damage total listed was an estimate just for road and bridge repair.
Heavy rain that fell across the Little Nemaha River basin on June 4th prompted the Little Nemaha River to flood from around Brock downstream through Auburn and then to its confluence with the Missouri River near Nemaha. Additional rain on June 5th prolonged the flooding along the lower reaches of the river. Highway 136 east of Auburn was flooded as were county roads in the area and agricultural lowlands along the river. The Little Nemaha River at Auburn crested at 24.4 feet around 10pm CDT on June 5th, flood stage is 22 feet. The river at Auburn dropped below flood stage around 7am on June 6th.
Heavy rain over sections of the Missouri River basin on June 4th and 5th, that eventually brought significant flooding downstream of Sarpy county, caused high water and some flooding along sections of the river in Sarpy county. A camp ground and marina near the river in the southeast part of town was flooded for a while on Thursday June 5th into Friday the 6th.
Heavy rain on June 4th caused Weeping Water Creek to flood from near Weeping Water through the Union area. The creek at Union reached a 26 foot crest around 315pm CDT on June 5th, flood stage is 25 feet. The flooding affected mainly agricultural lowlands but also flooded a few county roads and properties of several residences. Some equipment in Weeping Water that was being used to build a sidewalk at the community basketball court was also flooded.
Heavy rain over sections of the Missouri River basin on June 4th and 5th caused another crest to occur along the Missouri River from around its confluence with the Platte River near Plattsmouth, downstream to near Nebraska City. From there the river never really did fall below flood stage from late May until the third week of June. Flooding along the Missouri River in Cass county from this crest began during the mid afternoon hours of June 5th. Although the river briefly dropped below flood stage during the overnight hours of June 7th, additional heavy rains on the 7th and early on the 8th pushed the river back above flood stage. The river near Plattsmouth eventually reached a crest of around 31 feet at 415pm CDT on June 12th. Flood stage is 26 feet. The river finally dropped below flood stage at Plattsmouth during the afternoon hours of June 14th. The flooding affected agricultural lowlands and also closed a few county roads in the area.
Heavy rain producing thunderstorms that tracked across the Big Blue River basin on June 4th and 5th caused the Big Blue River to flood from near Surprise downstream into Gage county near Beatrice. Most of the flooding along the Big Blue River in Gage county began during the late afternoon and evening hours of June 5th. The river crested at Beatrice at 20.1 feet around 6pm CDT on June 6th. Flood stage is 16 feet. Although the river briefly fell below flood stage on the 7th, additional heavy rain producing thunderstorms on June 7th and 8th brought the river back up above flood stage at Beatrice with a second crest of 17 feet observed during the late evening hours of June 11th. The river finally dropped below flood stage at Beatrice a little after midnight on the 14th. The flooding in Gage county along the Blue River affected a park and a few roads in the Beatrice area and also closed a few county roads southeast of DeWitt. Agricultural lowlands were also flooded.
Heavy rain producing thunderstorms that tracked across the Big Blue River basin on June 4th and 5th caused the Big Blue River to flood from near Surprise downstream into Seward county and then south into Saline and Gage counties. Flooding along the Big Blue River in Seward county began during the late morning hours of June 6th with the river cresting at Seward at 22.4 feet around 1230am CDT on June 7th. Flood stage is 18 feet. The flooding lasted until the early evening hours of June 10th due to additional heavy rain producing thunderstorms on June 7th and 8th. The flooding closed many county roads along the river in Seward County. Especially hard hit was the area near the Big Blue's confluence with Lincoln Creek and Plum Creek which were also in flood during this time. The fairgrounds area in Seward sustained flooding, including a reception hall. About 43,000 acres of farmland was flooded in Seward county. Large cottonwood trees were uprooted and substantial bank erosion occurred when the flood waters encountered an old partially destroyed dam south of Milford. The flood waters also tipped over several center pivots and damaged farm outbuildings.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2008Every state in 2008This day in weather historyThe tornado archive for Nebraska, 2008Warnings in Nebraska, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 94218, 97156, 94219, 97157, 94221, 94222, 113551, 97138, 113818, 97150, 97168, 113546, 94223, 94224, 97153, 94225, 97158, 97154, 94226, 94228, 97169, 97162, 95985, 97165, 116068, 95987, 95991, 96014, 95995, 113823, 95996, 95998, 96003, 94216, 96005, 96006, 115129, 96007, 94217, 113559, and more.